# SDR FDEA201003090787

- Difficulty date: March 9, 2010
- Submitted: March 12, 2010
- Operation: Air carrier
- Aircraft: N936FD
- Make and model: Boeing 757-2T7
- Aircraft serial: 23293
- Aircraft time: 83,960 hours, 29,058 cycles
- Engine: Rroyce RB211535E4
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING FUEL TANK PANEL NR 543BB LOWER SURFACE SKIN HAS CORROSION.  FUEL TANK PANEL NR 543BB LOWER SKIN REPAIRED IAW EA F-2810-135836 (FUEL TANK   ACCESS COVER CORROSION DAMAGE REWORK).  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
